# SDR CALA2022081002033

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: D5347108720300
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED FR68 LEVEL STRG23L IN PASSENGER CABIN  (1 EA) REMOVED AND REPLACED FLOOR STRUCTURE ANGLE AND FASTENERS AND NOT FOUND MORE DAMAGE IAW  NTM 51-90-00. PERFORMED LOCATED FR68 AT LEVEL STR 23L IN PASSENGER CABIN IAW A320 SCEPTRE ENTRY ON LOG PAGE #9257056 51-42-11-001 AND DRAWING # D5347450, AND SRM A320 51-72 SEE AEROMAN NON ROUTINE 2022-343170 11-911-001 PERFORMED VISUAL INSPECTION ON ADJACENT AREA AEROMAN NON ROUTINE 2022-343170
